# SDR DALA1201311604

- Difficulty date: January 11, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 58,451 hours, 8,362 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410357G
- Part serial: 000024
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT WEDGE UPPER SURFACE DELAMINATED AND REPAIRED PER B767-300 SRM 57-43-02 REPAIR 1 AND 51-70-10 REPAIR FIG 201.
